# SDR AALA201804139009

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 41,046 hours, 18,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-00.
